×

zbMATH — the first resource for mathematics

Somma di generatori infinitesimal di semigruppi di contrazione e equazioni di evoluzione in spazi di Banach. (Italian) Zbl 0157.21502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Bourbaki,Éléments de Mathématique, Intégration, Chap. 6, Hermann, Paris. · Zbl 0165.56403
[2] G. Da Prato,Equations operationelles dans les espaces de Banach et applications, C.R., Acad. Sc. Paris (1968). · Zbl 0152.34501
[3] N. Dunford - J. T. Schwartz,Linear Operators I, Interscience (1958).
[4] P. Grisvard, Ann. Scuola Norm. Sup. Pisa (1967).
[5] A. Grothendiek,Leçon sur les espaces vectoriel tapologiques, Sao Paulo (1958).
[6] E. Hille - R. S. Phillips,Functional Analysis and Semi-groups, Amer. Math. Soc. Coll. Pubbl. Vol. XXXI. · Zbl 0392.46001
[7] J. I. Lions,Equations Différentielles Opérationelles, Springer-Verlag (1961).
[8] Kato, T., Integration of the equations of evolution in a Banach space, J. Math. Soc. of Japan, 5, 228-234 (1953)
[9] Kato, T., On linear differential equations in Banach Spaces, Comm. Pure and appl. Math., 9, 479-486 (1956) · Zbl 0070.34602
[10] Kato, T., Abstract evolution equations of parabolic type in Banach and Hilbert spaces, Nagoya, Math. J., 19, 93-125 (1961) · Zbl 0114.06102
[11] Kato, T.; Tanabe, H., On the abstract evolution equation, Osaka Math. J., 14, 107-133 (1962) · Zbl 0106.09302
[12] Phillips, R. S., Perturbation theory for semi-groups of linear operators, Trans. Amer. Math. Soc., 74, 199-221 (1953) · Zbl 0053.08704
[13] L. Schwartz,Distributions à valeurs vactorielles, Ann. Inst. Fourier (1954).
[14] Sobolevski, P. E., Parabolic type equations in Banach spaces, Trudy Moscow Math., 10, 297-350 (1961)
[15] Tanabe, H., Evolution equations of parabolic type, Proc. Japan Acad., 37, 610-613 (1961) · Zbl 0104.34002
[16] Tanabe, H., On the equations of evolution in Banach spaces, Osaka Math. J., 12, 365-613 (1960)
[17] Tanabe, H., A class of the equations of evolution in a Banach space, Osaka Math. J., 11, 121-145 (1959) · Zbl 0098.31201
[18] Tanabe, H., Remarks on the equations of evolution in a Banach space, Osaka Math. J., 12, 145-166 (1960) · Zbl 0098.31202
[19] K. Yosida,On the differentiably and the representation of oneparameter semi-groups of linear operators, J. Math. Soc. Japan (1948), 15-21. · Zbl 0037.35302
[20] – –,Functional Analysis, Springer-Verlag (1965).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.